# SDR DALA2017080605972

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND MAIN CABIN BS 380, STRINGER 8L AT RAIL SUPPORT FRAME CRACKED. MAINTENANCE REPAIRED THE FRAME IAW PRI 559859-14AD, REV ORIG AND ER/A 559859-14AD, REV ORIG.
